Hi, I have PCOD and thyroid. I am taking medicines for these and problems are under control. I am going for a holiday next month and I want to delay or prepone my menstural cycle. is it possible? If yes then how? and what is the procedure to take medicines and what are the side effects. Please suggest. Thanks
Like the answers? Chat privately with the doctor of your choice
Hello... You have polycystic ovarian syndrome with thyroid problem .. Both these alters hormonal balance and cause irregular periods....doctor wouldn't suggest you to take any pills because these pills again disrupt regularity of period .. You can prepone periods with pills but not advisable.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.